# SDR DALA2024011600599

- Difficulty date: January 13, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N944DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38729
- Aircraft time: 28,847 hours, 10,980 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141A48002
- Part serial: 12290H3869
- Condition: Arced
- Location: Cockpit
- Part time: 28,847 hours, 10,980 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(LOG 0152843) RH NUMBER 1 (COPILOTS) WINDOW HAS ARCING IN UPPER RH CORNER. REMOVED & REPLACED RH # 1 CO-PILOT WINDOW IAW B737 AMM 56-11-11. PERFORMED A SATISFACTORY LEAK CHECK OF THE RH NUMBER 1 WINDOW IAW B737 AMM 05-51-91.
